# SDR DL72S001083

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 57,906 hours, 38,134 cycles
- Engine: Pwa JT8D15
- Engine time: 65,464 hours, 50,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Part time: 65,464 hours, 50,037 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FLT ATTENDANT AND PASSENGER REPORTED HEARING COMPRESSOR STALL NR 3 ENG.  NO ABNORMAL ENGINE      INDICATIONS WERE NOTICED.  INSPECTED INTAKE AND EXHAUST, CHECKED GOOD.  RAN ALL THREE ENG''S TO TAKEOFF PWR PER PFHB.  ALL CHECKED GOOD.  WINDS SHIFTED AT TIME OF TAKEOFF ROLL.
